MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X1 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SFTYGLD 25X1 RB MCK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306616
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 25x1 rb mck needle pulled out of hub.The following information was provided by the initial reporter: material#: 306616, batch#: 5093369.Verbatim: rcc received a complaint via email.Safety hypodermic needle glide 25g x 1in.(lot # 5093369) while removing the needle after administering the injection the hub broke off the needle.The needle had to be removed separately.Additional information provided: 1.Can you please provide an exact date of the event in format dd-mmm-yyyy? friday 12/12/2025.2.Could you please confirm if there are any samples available to send to bd for investigation? no, we do not, we discarded everything.We just have the pictures that were included.3.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No, no harm or injury were happened.When taking the injection out the hub broke off, and the needle stayed in the patient.We were able to successful remove the needle without any harm.
 
Additional Manufacturer Narrative
(b)(4) supplemental mdr.Needle pulled out of hub.Two photos were provided for evaluation.One photo show two packaging blister top webs, and the other shows a needle assembly with the plastic shield removed.In the second photo, the needle is separated from the needle hub and positioned alongside it.Based on the investigation and review of the photo evidence, the reported condition is confirmed.A device history record review was completed for material number 306616, lot 5093369.All required in process and final visual inspections were performed, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is in compliance with applicable product specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly, and our business team regularly reviews the collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD NEEDLE SFTYGLD 25X1 RB MCK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23957586
Report Number1213809-2025-00806
Device Sequence Number15855692
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number5093369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown